# SDR 97FDEA00783

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516347
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0412  010   AFT CARGO BAY AT BS 1130, STR 26L THE FRAME IS CRACKED IN THE J SECTION.   ***   S/D   ***INSTALLED DOUBLER ON FRAME AT 26L BS 1130 AFT CARGO BAY AS PER FED-EX SRM 51-40-3.
